Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1352 to 1371 of 1867

1352
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

1353
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

1354
Quantitative trait loci mapping for fatty acid contents in the backfat on porcine chromosomes 1, 13, and 18

Lee, C; Chung, Yeonseungresearcher; Kimi, JH, MOLECULES AND CELLS, v.15, no.1, pp.62 - 67, 2003-02

1355
Quasi-biorthogonal frame multiresolution analyses and wavelets

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.18, no.2-4, pp.269 - 296, 2003-02

1356
Quasi-definiteness of generalized Uvarov transforms of moment functionals

Kim, D.H.; Kwon, Kil Hyunresearcher, JOURNAL OF APPLIED MATHEMATICS, v.1, no.2, pp.69 - 90, 2001

1357
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

1358
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

1359
Queueing Delay Analysis for Packet Schedulers with/without Multiuser Diversity over a Fading Channel

Ishizaki, Fumio; Hwang, Gang Uk, IEEE Transactions on Vehicular Technology, Vol.56, No.5, pp.3220-3227, 2007-09

1360
Queueing delay analysis for the joint scheduling exploiting multiuser diversity over a fading channel

Ishizaki, F; Hwang, Gang Ukresearcher, WIRELESS PERSONAL COMMUNICATIONS, v.46, no.4, pp.397 - 411, 2008-09

1361
Queuing delay analysis for packet schedulers with/without multiuser diversity over a fading channel

Ishizaki, Fumio; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.56, no.5, pp.3220 - 3227, 2007-09

1362
Quotients of real algebraic G varieties and algebraic realization problems

Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.33, no.2, pp.399 - 410, 1996-06

1363
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

1364
QUOTIENTS OF THETA SERIES AS RATIONAL FUNCTIONS OF j₁,8

홍국진; 구자경researcher, 대한수학회지, v.38, no.3, pp.595 - 611, 2001

1365
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1366
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1367
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

1368
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

1369
Rain Attenuation Prediction Model for Terrestrial Links Using Gaussian Process Regression

Jang, Ki Joung; Yoon, Youngkeun; Kim, Junseok; Kim, Jong Ho; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.25, no.11, pp.3719 - 3723, 2021-11

1370
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

1371
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

rss_1.0 rss_2.0 atom_1.0